# SDR CA080402014

- Difficulty date: March 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, ENGINE POWER WAS LOST ACCOMPANIED BY A LOUD NOISE.  THE ENGINE WAS SECURED AND THE AIRCRAFT RETURNED TO BASE.  INITIAL INVESTIGATION REVEALED SEVERE ENGINE DAMAGE INCLUDING FRACTURE OF THE 2ND STAGE POWER TURBINE BLADES.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.  (TC NR 20080402014)
